Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/226635
Title: Радиус квазиустойчивости множества Парето векторной задачи минимизации линейных форм на множестве подстановок
Authors: Емеличев, В. А.
Похилько, В. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 3. – С. 45-47.
Abstract: For a linear vector optimization problem over a subset of the permutation group, we give a formula for the quasistability radius.
URI: http://elib.bsu.by/handle/123456789/226635
ISSN: 0321-0367
Sponsorship: Работа выполнена при поддержке Фонда фундаментальных исследова­ний Республики Беларусь (проект №Ф97-266).
Appears in Collections:1999, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
45-47.pdf572,65 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.